# SDR 99ZZZX3570

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125DP
- Make and model: Beech 99
- Aircraft serial: U12
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 115380002
- Condition: Failed
- Location: Mlg
- Part time: 535 hours
- Component: Pesco
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT TOOK OFF AND TRIED TO RETRACT LANDING GEAR.  CIRCUIT BREAKER TRIPPED FOR LANDING GEAR MOTOR.  PILOT USED EMERGENCY BLOW-DOWN TO EXTEND THE GEAR TO THE DOWN AND LOCKED POSITION.  PILOT LANDED SAFELY. THIS AIRCRAFT HAD PREVIOUSLY BEEN CONVERTED FROM A MECHANICAL TO A HYDRAULIC GEAR SYSTEM BY AVIR DESIGN.  ELECTRIC MOTOR WAS REMOVED AND DISASSEMBLED.  THE GEAR AT THE DRIVE END OF THE ARMATURE WAS FOUND LOCKED UP.  BEARING PN 77R14.  BEARING WAS REPLACED AND GEAR RETRACTION TESTED NORMALLY.  STC SA 4013WE.
